# SDR ASAA2014092309212

- Difficulty date: September 23, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 24,754 hours, 7,713 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9238M66P08
- Part serial: UNJLD122
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,801 hours, 7,729 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FAILED TO START. IGNITION RT WAS SELECTED.  WOULD GET FUEL FLOW INDICATION BUT NO EGT RISE.  ATTEMPTED START TWICE.  ACFT GROUNDED.  REPLACED NR 2 ENGINE RT IGNITION EXCITER IAW AMM 74-11-01.  REPLACED NR 2 ENGINE MAIN IGNITER PLUG IAW AMM 74-21-02.  PERFORMED EXCITER AND PLUG TEST, OPS CHECKED NORMAL.
